Updated on 2022/04/07

写真a

 
TSUTAYA KIMITOSHI
 
Affiliation
Shizen Kagakukei(It is currently under consideration) Safety Science and Technology Section
Full-time staff
Graduate School of Science and Technology Research Division

Degree

  • 博士(理学)

Research Interests

  • 解析学

  • 偏微分方程式

  • Partial Differential Equations

Research Areas

  • Natural Science / Mathematical analysis

  • Natural Science / Mathematical analysis

Professional Memberships

  • Mathematical Society of Japan

  • 日本数学会

  • Mathematical Society of Japan

Papers

  • Blow-up of solutions of semilinear wave equations in accelerated expanding Friedmann-Lemaitre-Robertson-Walker spacetime

    Kimitoshi Tsutaya, Yuta Wakasugi

    Reviews in Mathematical Physics   33 ( 2250003 )   2022.2

     More details

    Language:English   Publishing type:Research paper (scientific journal)   Kind of work:Joint Work  

  • Blow up of solutions of semilinear wave equations related to nonlinear waves in de Sitter spacetime

    Kimitoshi Tsutaya, Yuta Wakasugi

    Partial Differential Equations and Applications   2022 ( 3:6f )   2022.1

     More details

    Language:English   Publishing type:Research paper (scientific journal)   Kind of work:Joint Work  

  • On Glassey’s conjecture for semilinear wave equations in Friedmann–Lemaître– Robertson–Walker spacetime

    Kimitoshi Tsutaya, Yuta Wakasugi

    Boundary Value Problems   2021 ( 94 )   2021.9

     More details

    Language:English   Publishing type:Research paper (scientific journal)   Kind of work:Joint Work  

  • On heatlike lifespan of solutions of semilinear wave equations in Friedmann-Lemaître-Robertson-Walker spacetime

    Kimitoshi Tsutaya, Yuta Wakasugi

    Journal of Mathematical Analysis and Applications   500 ( 2 )   125133 - 125133   2021.3

     More details

    Language:English   Publishing type:Research paper (scientific journal)   Kind of work:Joint Work  

  • Blow up of solutions of semilinear wave equations in Friedmann-Lemaitre-Robertson-Walker spacetime

    Kimitoshi Tsutaya, Yuta Wakasugi

    JOURNAL OF MATHEMATICAL PHYSICS   61 ( 9 )   2020.9

     More details

    Language:English   Publishing type:Research paper (scientific journal)   Kind of work:Joint Work  

    Web of Science

  • ON THE ASYMPTOTIC BEHAVIOR OF SOLUTIONS OF THE WAVE EQUATION OF HARTREE TYPE

    Paschalis Karageorgis, Kimitoshi Tsutaya

    16 ( 1 )   11 - 44   2017

     More details

    Language:English   Publishing type:Research paper (scientific journal)   Kind of work:Joint Work  

  • SCATTERING THEORY FOR THE WAVE EQUATION OF A HARTREE TYPE IN THREE SPACE DIMENSIONS

    Kimitoshi Tsutaya

    DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS   34 ( 5 )   2261 - 2281   2014.5

     More details

    Language:English   Publishing type:Research paper (scientific journal)   Kind of work:Single Work  

    Web of Science

  • Weighted estimates for a convolution appearing in the wave equation of Hartree type

    Kimitoshi Tsutaya

    JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS   411 ( 2 )   719 - 731   2014.3

     More details

    Language:English   Publishing type:Research paper (scientific journal)   Kind of work:Single Work  

    Web of Science

  • Scattering theory for the Dirac equation of Hartree type and the semirelativistic Hartree equation

    Makoto Nakamura, Kimitoshi Tsutaya

    NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS   75 ( 8 )   3531 - 3542   2012.5

     More details

    Language:English   Publishing type:Research paper (scientific journal)   Kind of work:Joint Work  

    Web of Science

  • Scattering theory for the Dirac equation of Hartree type in 2+1 dimensions

    Shuji Machihara, Kimitoshi Tsutaya

    NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS   71 ( 12 )   E2437 - E2441   2009.12

     More details

    Language:English   Publishing type:Research paper (scientific journal)   Kind of work:Joint Work  

    Web of Science

  • Scattering theory for the Dirac equation with a non-local term

    Shuji Machihara, Kimitoshi Tsutaya

    PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS   139   867 - 878   2009

     More details

    Language:English   Publishing type:Research paper (scientific journal)   Kind of work:Joint Work  

    Web of Science

  • GLOBAL EXISTENCE OF SOLUTIONS FOR A REACTION-DIFFUSION SYSTEM

    Yutaka Aoyagi, Kimitoshi Tsutaya, Yusuke Yamauchi

    DIFFERENTIAL AND INTEGRAL EQUATIONS   20 ( 12 )   1321 - 1339   2007.12

     More details

    Language:English   Publishing type:Research paper (scientific journal)   Kind of work:Joint Work  

    Web of Science

  • SMALL-DATA SCATTERING FOR NONLINEAR WAVES OF CRITICAL DECAY IN TWO SPACE DIMENSIONS

    Paschalis Karageorgis, Kimitoshi Tsutaya

    DIFFERENTIAL AND INTEGRAL EQUATIONS   19 ( 6 )   601 - 626   2006.6

     More details

    Language:English   Publishing type:Research paper (scientific journal)   Kind of work:Joint Work  

    Web of Science

  • On the asymptotic behavior of nonlinear waves in the presence of a short-range potential

    P Karageorgis, K Tsutaya

    MANUSCRIPTA MATHEMATICA   119 ( 3 )   323 - 345   2006.3

     More details

    Language:English   Publishing type:Research paper (scientific journal)   Kind of work:Joint Work  

    Web of Science

  • Nonlinear Schrodinger equation with inhomogeneous Dirichlet boundary data

    C Bu, K Tsutaya, CY Zhang

    JOURNAL OF MATHEMATICAL PHYSICS   46 ( 8 )   2005.8

     More details

    Language:English   Publishing type:Research paper (scientific journal)   Kind of work:Joint Work  

    Web of Science

  • The generalized Ginzburg-Landau equation: posed in a quarter plane.

    Charles Bu, Hongjun Gao, Kimitoshi Tsutaya

    Appl. Math. Comput.   159 ( 3 )   667 - 674   2004

     More details

    Language:English   Publishing type:Research paper (scientific journal)   Kind of work:Joint Work  

  • Global existence and blow up for a wave equation with a potential and a cubic convolution

    Kimitoshi Tsutaya

    Nonlinear analysis and applications: to V. Lakshmikantham on his 80th birthday   1,2   913 - 937   2003

     More details

    Language:English   Publishing type:Research paper (scientific journal)   Kind of work:Single Work  

  • Well-posedness in energy space for the Cauchy problem of the Klein-Gordon-Zakharov equations with different propagation speeds in three space dimensions

    T Ozawa, K Tsutaya, Y Tsutsumi

    MATHEMATISCHE ANNALEN   313 ( 1 )   127 - 140   1999.1

     More details

    Language:English   Publishing type:Research paper (scientific journal)   Kind of work:Joint Work  

    Web of Science

  • Local regularity of non-resonant nonlinear wave equations

    Kimitoshi Tsutaya

    11(2), 279-292   1998

     More details

    Language:English   Publishing type:Research paper (scientific journal)   Kind of work:Single Work  

  • Existence and blow up of small amplitude nonlinear waves with a negative potential

    Walter A. Strauss, Kimitoshi Tsutaya

    3, 175-188   1997

     More details

    Language:English   Publishing type:Research paper (scientific journal)   Kind of work:Joint Work  

  • Remarks on the Klein-Gordon equation with quadratic nonlinearity in two space dimensions

    T. Ozawa, K. Tsutaya, Y. Tsutsumi

    GAKUTO Internat.Ser.Math.Sci.Appl   10   383 - 392   1997

     More details

    Language:English   Publishing type:Research paper (international conference proceedings)   Kind of work:Joint Work  

  • Global existence and asymptotic behavior of solutions for the Klein-Gordon equations with quadratic nonlinearity in two space dimensions

    T Ozawa, K Tsutaya, Y Tsutsumi

    MATHEMATISCHE ZEITSCHRIFT   222 ( 3 )   341 - 362   1996.7

     More details

    Language:English   Publishing type:Research paper (scientific journal)   Kind of work:Joint Work  

    Web of Science

  • Global existence of small amplitude solutions for the Klein-Gordon-Zakharov equations

    Kimitoshi Tsutaya

    Nonlinear Analysis, Theory, Methods and Applications   27 ( 12 )   1373 - 1380   1996

     More details

    Language:English   Publishing type:Research paper (scientific journal)   Kind of work:Single Work  

    Scopus

  • Global existence and asymptotic behavior of solutions for nonlinear wave equations

    Kunio Hidano, Kimitoshi Tsutaya

    44(4), 1273-1305   1995

     More details

    Language:English   Publishing type:Research paper (scientific journal)   Kind of work:Joint Work  

  • Normal form and global solutions for the Klein-Gordon-Zakharov equations

    T. Ozawa, K. Tsutaya, Y. Tsutsumi

    12 ( 4 )   459 - 503   1995

     More details

    Language:English   Publishing type:Research paper (scientific journal)   Kind of work:Joint Work  

  • SCATTERING-THEORY FOR SEMILINEAR WAVE-EQUATIONS WITH SMALL DATA IN 2 SPACE DIMENSIONS

    K TSUTAYA

    TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY   342 ( 2 )   595 - 618   1994.4

     More details

    Language:English   Publishing type:Research paper (scientific journal)   Kind of work:Single Work  

    Web of Science

  • Global existence and the life span of solutions of semilinear wave equations with data of non compact support in three space dimensions

    Kimitoshi Tsutaya

    37, 1-18   1994

     More details

    Language:English   Publishing type:Research paper (scientific journal)   Kind of work:Single Work  

  • Lower bounds for the life span of solutions of semilinear wave equations with data of non compact support

    Kimitoshi Tsutaya

    Hokkaido Mathematical Journal   23 ( 3 )   549 - 560   1994

     More details

    Language:English   Publishing type:Research paper (scientific journal)   Kind of work:Single Work  

    Scopus

  • Erratum to the paper"Long-time behaviour of solutions of a system of nonlinear wave equations"

    M. Kovalyov, Kimitoshi Tsutaya

    18(11), 1971-1976   1993.1

     More details

    Language:English   Publishing type:Research paper (scientific journal)   Kind of work:Joint Work  

  • Global existence theorem for semilinear wave equations with non-compact data in two space dimensions

    Kimitoshi Tsutaya

    Journal of Differential Equations   104 ( 2 )   332 - 360   1993

     More details

    Language:English   Publishing type:Research paper (scientific journal)   Kind of work:Single Work  

    Scopus

  • SCATTERING-THEORY FOR SEMILINEAR WAVE-EQUATIONS WITH SMALL DATA IN 2 SPACE DIMENSIONS

    K TSUTAYA

    PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES   68 ( 8 )   227 - 231   1992.10

     More details

    Language:English   Publishing type:Research paper (scientific journal)   Kind of work:Single Work  

    Web of Science

  • A GLOBAL EXISTENCE THEOREM FOR SEMILINEAR WAVE-EQUATIONS WITH DATA OF NONCOMPACT SUPPORT IN 2 SPACE DIMENSIONS

    K TSUTAYA

    COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS   17 ( 11-12 )   1925 - 1954   1992

     More details

    Language:English   Publishing type:Research paper (scientific journal)   Kind of work:Single Work  

    Web of Science

▼display all

Review Papers

  • Global existence for the Klein-Gordon-Zakharov equations (Study of Wave Equations : Decay, Boundedness, and Growth of Energy)

    Tsutaya Kimitoshi

    RIMS Kokyuroku   1411   37 - 47   2005.1

     More details

    Language:English   Publishing type:Rapid communication, short report, research note, etc. (scientific journal)   Publisher:Kyoto University   Kind of work:Single Work  

    CiNii Books

  • On the coupled system of nonlinear wave equations with different propagation speeds

    T. Ozawa, K. Tsutaya, Y. Tsutsumi

    Banach Center Publications   52   181 - 187   2000

     More details

    Language:English   Publishing type:Rapid communication, short report, research note, etc. (scientific journal)   Kind of work:Joint Work  

  • Rajendra Bhatia:Matrix Analysis

    SUGAKU   51 ( 4 )   429 - 440   1999

     More details

    Language:Japanese   Publishing type:Rapid communication, short report, research note, etc. (scientific journal)   Publisher:The Mathematical Society of Japan   Kind of work:Joint Work  

    CiNii Books

  • Global Existence and Asymptotic Behavior of Solutions for the Klein-Gordon Equations with Quadratic Nonlinearity in Two Space Dimensions(Mathematical Analysis of Phenomena in fluid and Plasma Dynamics)

    Ozawa Tohru, Tsutaya Kimitoshi, Tsutumi Yoshio

    RIMS Kokyuroku   ( 914 )   112 - 118   1995.6

     More details

    Language:English   Publishing type:Rapid communication, short report, research note, etc. (scientific journal)   Publisher:Kyoto University   Kind of work:Joint Work  

    CiNii Books

  • Normal form and global solutions for the Klein-Gordon-Zakharov equations(Nonlinear Evolution Equations and Their Applications)

    Ozawa Tohru, Tsutaya Kimitoshi, Tsutsumi Yoshio

    RIMS Kokyuroku   ( 898 )   94 - 103   1995.2

     More details

    Language:English   Publishing type:Rapid communication, short report, research note, etc. (scientific journal)   Publisher:Kyoto University   Kind of work:Joint Work  

    CiNii Books

  • 台がコンパクトでない初期dataをもつ半線型波動方程式の大域解の存在について(偏微分方程式の解の構造の研究)

    久保田 幸次, 津田谷 公利

    数理解析研究所講究録   ( 795 )   33 - 62   1992.7

     More details

    Language:Japanese   Publishing type:Rapid communication, short report, research note, etc. (scientific journal)   Publisher:京都大学数理解析研究所   Kind of work:Joint Work  

    CiNii Books

▼display all